MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. GLADIATOR® BIPOLAR 44MM OD X 28MM ID; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. GLADIATOR® BIPOLAR 44MM OD X 28MM ID; HIP COMPONENT
Model Number GLBP2844
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Prolapse (2475)
Date of Event 05/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, revision was performed for a case of prolapse.The bipolar cup side was damaged before revision, causing the patient's prolapse.Doctor's finding: the bipolar cup side was damaged (ring deformation) before the revision, which may have caused the patient's prolapse.Reporting party's findings and response: the ring in the outer cup was deformed and seemed to be loose, so the cup and head were replaced.(b)(6) - oc000000297.

Brand Name
GLADIATOR® BIPOLAR 44MM OD X 28MM ID
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key14799877
Report Number3010536692-2022-00231
Device Sequence Number5057871
Product Code KWY
UDI-Device IdentifierM684GLBP28441
UDI-PublicM684GLBP28441
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062693
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberGLBP2844
Device Catalogue NumberGLBP2844
Device Lot Number1571995
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/31/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer05/31/2022
Initial Report FDA Received Date06/24/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown